# SDR SWIA200312561

- Difficulty date: October 29, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 12,463 hours, 18,740 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Servo
- Part number: C818022
- Part serial: 851
- Condition: Malfunctioned
- Location: Stick Shaker
- Part time: 8,580 hours, 12,825 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

F/O'S STICK SHAKER (CLACKER) ON TEST FUNCTION WEAK AND SOMETIMES NOTHING AT ALL.  REPLACED F/O'S STICK SHAKER.  OPS TEST GOOD.
